MAUDE Adverse Event Report: CORIN LTD TRINITY; LINER (ECIMA) Ø36MM NEUTRAL OFFSET TAPER SIZE 3

CORIN LTD TRINITY; LINER (ECIMA) Ø36MM NEUTRAL OFFSET TAPER SIZE 3
Model Number 322.03.636
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head after approximately 2 months due to pain and irritation.
 
Additional Manufacturer Narrative
(b)(4) - initial report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient medical history, whether the patient followed correct post-op protocol, is it suspected that the irritation was caused by an infection, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is simiar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) - final report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient medical history, whether the patient followed correct post-op protocol, is it suspected that the irritation was caused by an infection, has been requested in order to progress with the investigation of this event.However, the reporter was not able to provide us these documents.The appropriate devices details have been provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.The devices were manufactured, packaged and sterilised according to specifications at the time of manufacture.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported event.No additional information has been provided.Based on this, no further investigation can be conducted, and the root cause of the pain / irritation could not be determined.Corin now considers this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to the reported event.

Brand Name
TRINITY
Common Device Name
LINER (ECIMA) Ø36MM NEUTRAL OFFSET TAPER SIZE 3
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22156353
Report Number9614209-2025-00514
Device Sequence Number7266007
Product Code OQI
UDI-Device Identifier05055343869550
UDI-Public05055343869550
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.03.636
Device Catalogue NumberNOT APPLICABLE
Device Lot Number585429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2025
Supplement Date Received by Manufacturer06/01/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA / CERAMIC HEAD: 104.3605 LOT 586093.; BIOLOX DELTA / CERAMIC HEAD: 104.3605 LOT 586093.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale